Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

3 year old child, eye irritation, redness, watering due to allergy. Taking betnesol-n. Treatment?

my son just 3yr old he has been suffering from eye allergic doctor prescribed betnesol-n&olopatadine hydrochloride ophthalmic solution but my son getting irritation,eye was red,water is coming from is eye, after that i told to the dr the problems r accuring but he is ask me to continue the same. sir please guid for my son can i continue r not
Asked On : Mon, 30 Jul 2012
Answers:  1 Views:  249
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Pediatrician 's  Response
Dear Parent,
I have gone through your question.It seems your son is having allergy in the eye.Doctor has prescribed correct medicines. I would suggest you to go give it for 3 days, if after that no improvement then you can try these medicines Keto eye drops 2 drops 3 times day for 5 days and Oflox eye drops 2 drops 3 times a day. when you start these medicines u should stop the earlier medicines.
hope it helps
Answered: Mon, 30 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor